# SDR SWAA2023121531634

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 8,550 hours, 4,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP #3 CANOE AFT FAIRING #542EB IS CRACKED BOTTOM CENTER 3.5X2.5<[01] REMOVE AND REPLACE L/H INBOARD FLAP #3 CANOE AFT FAIRING # 542EB REF AMM 27-51-18.
